# SDR DLM88953371

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Hyd Sys
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYSTEM FAILED DURING SLAT EXTENTION ON DESCENT.  MANUALLY EXTENDED LANDING GEAR, LANDED ATL.  FOUND PRESSURE LINE FROM RT FILTER MODULE LEAKING.  REPLACED LINE, OPERATION NORMAL.
